# SDR CALA2022102702951

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 61,282 hours, 26,277 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311216220300
- Condition: Damaged
- Location: Lhs Fr 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHS FR 20 DOUBLE JOGGLE HOLE #A AND #B DAMAGED. UMULATES 35,177 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION ISION OF EC 5311-02907. THERE AFTER REPEAT INSPECTION AT 6,700 F RFORMED BY VTMAE EMPLOYEE V934700. OF FR20 LHS HOLES #A AND #B PER PART 2 STEP 2 OF THE LATEST REV LIGHT CYCLE INTERVALS. REF VTMAE NR36403 AND NR36404 FOR WORK PE PERFORMED INTERIM REPAIR OF LHS FR 20 DOUBLE JOGGLE HOLE #A  AND #B PER ECRA 5311-02907. ON OR BEFORE AIRCRAFT N474UA (4274) ACC ADD EMP:V934700 CARRY APPROVED PER ECRA 5311-02907. ON OR BEFORE 35,177 TOTAL TOMC-APPROVAL FROM SC1ELBYC COMMENT AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION OF FR20 LHS HOLES #A AND #B PER PART 2 STEP 2 OF THE LATEST REV ISION OF EC 5311-02907. THERE AFTER REPEAT INSPECTION AT 6,700 F LIGHT CYCLE INTERVALS. QC QC REVIEWED. INIT: ON OR BEFORE 35,177 TAFC INIT(-5293) WILL AUTO ITO TO RIR(-5295) RIR: EVERY 6,700 FC THEREAFTER .....LN/U253409 REPAIRED IAW ECRA 5311-02907 WITH NO DEVIATIONS NOTED. EMP: V933 RECORDS UPDATE 863 WC: 36404 STA: ST ENG BFM
